# SDR SWAA2018092425433

- Difficulty date: August 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A1311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CRACKED AT BS 294, STR 13L.  R&R ANGLE PER SRM AND DWG.
